My cousin overdosed on meth and marijuana and opium, when found he wasn t breathing and had blood coming out his eyes nose and mouth. What r his chances of survival he is on life support and has been ...
I can t stop spitting up and eventually throwing up 12 hours after smoking crystal meth. I am ... never died before so I have nothing to go on. I have heard drinking milk helps overdoses and that all ...
to move at all. I ve been using a lot of crystal meth for the past few days, been a junkie for 4 years now ... of an overdose. Is it something to worry about? I ve been doing 1-1.5gs of it everyday for the past week. Usually ...
afraid she overdosed. No optopsy was done they said heart attck was the cause. She had stuff coming from her mouth and nose when she died. She has also had a history of blood clots. So I guess my question ...
I smoke meth, wondering what these bumps are on my tongue after smoking and why my skin especially my legs and feet turn purple and the veins show. Also is it possible to overdose on meth and get sick ...
It s been going on a few weeks now... But I have really bad anal bleeding.. I can t regularly use ... a doctor.. I also may think I could have done some damage due to the fact I had a pretty major overdose ...
Ate too many gummy vitamins on accident. Ate 12 when normal dosage is 2. Thought they were regular gummies. I m fourteen. My sister poured them on the counter this morning because the bottle broke. She put them in a ziploc bag. I didn t know they...
I did a bunch of meth and now I feel nauseas, how do I get rid of it?
Get to an ER immediately, An overdose of Meth can be fatal.
Can i overdose on vitamin C?
Yes you can have over dose of vit-c if it goes above 2000mg/day.
Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea
Upset stomach, bloating and indigestion
Nausea, vomiting and excessive flatulence
Mouth ulcers and sores
Rashes and redness of the face
Foot cramps and muscle pain
Dr. JAY PATEL.
what are the overdose signs of meth? my boyfriend is having extreme temple pain on the right side and the right eye is bothering him. pain in right abdomen.
Thanks for using healthcare magic
Meth is a stimulant and it cause palpitation, headache, excessive sweating, dilated pupil, tremor and high blood pressure. Pain in temple and abdominal may be due to meth. In that case, better to consult a physician as soon as possible.